Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 10, NWS Tampa Bay, FL

March 4, 20126 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Mar 4, 2012, 5:17 AM EST for 6 counties in Florida. It took effect at Mar 4, 2012, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2012, 5:17 AM EST (10:17 UTC)
In effect from
Mar 4, 2012, 1:00 PM EST
Expired
Mar 4, 2012, 6:00 PM EST
In force
5 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WWUS82 KTBW 041017
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
517 AM EST SUN MAR 4 2012

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL COUNTIES
FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35 PERCENT WITH WINDS OF
15 MPH OR GREATER...

.A COLD FRONT IS MOVING THROUGH THE AREA THIS MORNING. COOLER AND
MUCH DRIER AIR WILL QUICKLY MOVE INTO THE AREA BEHIND THE FRONT ON
GUSTY NORTHWESTERLY WINDS.

FLZ039-042-043-048>052-055>057-060>062-065-042300-
/O.UPG.KTBW.FW.A.0004.120304T1800Z-120304T2300Z/
/O.NEW.KTBW.FW.W.0010.120304T1800Z-120304T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
517 AM EST SUN MAR 4 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
EST THIS EVENING FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35 
PERCENT WITH WINDS OF 15 MPH OR GREATER...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... 
  PINELLAS...HILLSBOROUGH...POLK...MANATEE...HARDEE... 
  HIGHLANDS...SARASOTA...DE SOTO...CHARLOTTE...LEE. 

* WIND...WEST TO NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS OF UP TO
  45 MPH.

* HUMIDITY...25 TO 30 PERCENT FOR 4 TO 6 HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 3:53 AM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 4, 3:53 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
353 AM EST SUN MAR 4 2012

...WINDY AND TURNING MUCH COOLER TODAY...

.SHORT TERM (TODAY - TUESDAY)...
88D RETURNS SHOW A BAND OF SHOWERS AND A FEW STORMS ALONG AND AHEAD
OF A COLD FRONT FROM JACKSONVILLE EXTENDING SOUTHWEST TO NEAR CEDAR
KEY AND CONTINUING SOUTHWEST INTO THE EASTERN GULF WATERS EARLY THIS
MORNING. THIS LINE OF CONVECTION WILL CONTINUE TO MOVE TO THE EAST
AND SOUTHEAST THE REMAINDER OF THE MORNING MOVING INTO THE TAMPA BAY
AREA JUST PRIOR TO SUNRISE AND THEN SOUTH OF THE REGION BY LATE
MORNING AS THE UPPER LEVEL TROUGH SWINGS EAST ACROSS THE NORTHERN
GULF.

00Z RAOB DATA AND CURRENT LAPS SOUNDING DATA STILL SHOWING WEAK
INSTABILITY AND WITH A VEERING LOW LEVEL FLOW OVERALL CONVERGENCE
ALONG THE FRONTAL BOUNDARY SHOULD GRADUALLY WEAKEN WITH TIME THE
REMAINDER OF THE MORNING SO OVERALL THE THREAT OF THUNDERSTORMS
LOOKS RATHER LOW AT THE MOMENT AND PLAN TO REMOVE MENTION OF IN THE
MORNING ZONE PACKAGE WITH JUST FAST MOVING SHOWERS EXPECTED. 850MB
WINDS IN THE 50 TO 55 KNOT RANGE SUGGESTS THE POSSIBILITY OF SOME
STRONG WIND GUSTS WITH THE LINE OF SHOWERS AS MOVES ACROSS THE
REGION AND WILL MAINTAIN GUSTY WIND WORDING IN THE ZONES. RAIN
CHANCES IN THE 50 TO 70 PERCENT RANGE EARLY THIS MORNING WILL
DECREASE FROM NORTH TO SOUTH BY MID TO LATE MORNING AS THE FRONT
MOVES TO THE SOUTH WITH GRADUAL CLEARING WINDY AND MUCH COOLER
CONDITIONS EXPECTED DURING THE AFTERNOON.

STRONG COLD AIR ADVECTION IN THE WAKE OF FRONT WILL KEEP TEMPERATURES
FROM RISING MUCH TODAY WITH MAX TEMPERATURES LIKELY TO OCCUR EARLY
THIS MORNING WITH TEMPERATURES THEN HOLDING STEADY THEREAFTER
THROUGH THE AFTERNOON. MODEL GUIDANCE SHOWS NORTHWEST WINDS
INCREASING TO 30 TO 35 KNOTS AT 925MB SO WE SHOULD SEE SUSTAINED
WINDS CLOSE TO 25 MPH WITH HIGHER GUSTS THROUGH THE DAY...SO WILL
ISSUE A WIND ADVISORY FOR THE ENTIRE CWA LATER THIS MORNING.

THE INCREASING NORTHWEST WIND FLOW WILL ALSO LEAD TO BUILDING SURF
AND AN INCREASED RISK OF RIP CURRENTS ALONG THE COAST AND AREA
BEACHES THROUGH THE DAY SO WILL ISSUE A HIGH SURF ADVISORY AS WELL.

TONIGHT HIGH PRESSURE WILL BUILD IN OVER THE NORTHERN GULF IN THE
WAKE OF THE FRONT. CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE 30S OVER THE NATURE COAST...AND LOWER
TO MID 40S ACROSS INTERIOR CENTRAL AND SOUTHERN ZONES BY EARLY MONDAY
MORNING. WITH TEMPERATURES FALLING INTO THE MID 30S AND WINDS
DIMINISHING SOME PATCHY FROST WILL LIKELY DEVELOP OVER SUMTER AND
INTERIOR SECTIONS OF HERNANDO...CITRUS...AND LEVY COUNTIES EARLY
MONDAY MORNING AND WILL RETAIN A MENTION OF IN THE ZONES AND GRIDS.

AFTER A VERY COOL START MONDAY MORNING AMPLE SUNSHINE AND LIGHTER
WINDS WILL ALLOW TEMPERATURES TO REBOUND BACK INTO LOWER 70S DURING
THE DAY AS SURFACE HIGH PRESSURE NOSING IN FROM THE GULF REMAINS IN
CONTROL. DURING MONDAY NIGHT AND TUESDAY STRONGER HIGH PRESSURE
BUILDING IN OVER THE MID ATLANTIC REGION WILL KEEP PLEASANT DRY
WEATHER IN PLACE ACROSS THE FORECAST AREA. A TIGHTENING PRESSURE
GRADIENT ASSOCIATED WITH THE BUILDING HIGH WILL SUPPORT A BREEZY
EASTERLY WIND FLOW WITH SLOWLY MODERATING TEMPERATURES.

.LONG TERM (TUESDAY NIGHT - SATURDAY)...
HIGH PRESSURE WILL BE IN PLACE AT THE SURFACE AND ALOFT FOR TUESDAY
NIGHT THROUGH FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL THEN
APPROACH THE AREA FROM THE WEST FOR SATURDAY. A FEW SHOWERS WILL BE
POSSIBLE SATURDAY AHEAD OF THIS IN THE WARM AND MOIST ENVIRONMENT
WITH SW FLOW ALOFT. TEMPERATURES WILL BE IN THE UPPER 70S TO MID 80S
IN THE AFTERNOONS AND IN THE UPPER 40S-LOWER 50S NORTH AND THE MID
50S-MID 60S CENTRAL AND SOUTH.

&&

.AVIATION...
GUSTY SSW WINDS ARE IN PLACE AT THE TERMINALS THIS MORNING. MVFR
CEILINGS ARE MOVING INTO THE TERMINALS WITH A LINE OF SHOWERS
NEARING THE NORTHERN TERMINALS. SHOWERS AND POSSIBLY A THUNDERSTORM
OR TWO WILL MOVE THROUGH THE NORTHERN TERMINALS FROM 09-14Z. THE
SHOWERS SHOULD BE WEAKENING AND DISSIPATING AS THEY NEAR THE
SOUTHERN TERMINALS AND HAVE JUST VICINITY IN THE FORECAST THERE. VFR
CONDITIONS SHOULD QUICKLY RETURN AFTER 17Z ACROSS THE AREA WITH
STRONG GUSTY N/NW WINDS CONTINUING THROUGH SUNSET.

&&

.MARINE...
SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS EARLY THIS MORNING
WILL SHIFT TO THE NORTHWEST AND NORTH AND INCREASE TO 20 TO 25 KNOTS
WITH GUSTS UP TO GALE FORCE AS THE COLD FRONT MOVES SOUTH THROUGH
THE WATERS. GIVEN EXPECTED WIND TRENDS WILL MAINTAIN SMALL CRAFT
HEADLINES FOR ALL THE WATERS INCLUDING TAMPA BAY THROUGH THIS
EVENING. WINDS AND SEAS WILL GRADUALLY DECREASE AND SUBSIDE LATE
TONIGHT INTO MONDAY AS SURFACE HIGH PRESSURE BUILDS IN OVER THE
GULF. WINDS AND SEAS WILL INCREASE AGAIN DURING TUESDAY THROUGH
THURSDAY AS STRONGER HIGH PRESSURE BUILDING IN ALONG THE MID
ATLANTIC HELPS TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE REGION
WITH A BREEZY NORTHEAST TO EASTERLY WIND FLOW AND ELEVATED SEAS
EXPECTED.

&&

.FIRE WEATHER...
A MUCH COOLER AND DRIER AIRMASS WILL MOVE INTO THE REGION TODAY ON A
BRISK NORTHWEST TO NORTHERLY WIND FLOW IN THE WAKE OF A STRONG COLD
FRONT. THIS DRIER AIR WILL ALLOW HUMIDITY VALUES TO FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS. THE LOW HUMIDITY VALUES COMBINED WITH
STRONG WINDS IN THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS WILL PRODUCE
INSTANTANEOUS RED FLAG CONDITIONS ACROSS THE REGION SO WILL UPGRADE
THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING LATER THIS
MORNING. THE DRY AIR MASS WILL LINGER ACROSS THE REGION ON MONDAY
WITH ADDITIONAL LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT.
WINDS HOWEVER WILL BE MUCH LIGHTER ON MONDAY...SO RED FLAG CONDITIONS
ARE NOT EXPECTED...AND WILL NOT ISSUE ANY ADDITIONAL WATCHES AT THIS
TIME...HOWEVER A FIRE DANGER STATEMENT WILL LIKELY BE REQUIRED TO
ADDRESS THE LONG DURATIONS OF LOW HUMIDITY VALUES AND THE ELEVATED
FIRE WEATHER CONCERNS. THE DRY AIR MASS WILL CONTINUE THROUGH MID
WEEK WITH ELEVATED FIRE WEATHER CONDITIONS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  46  74  49 /  50   0   0   0
FMY  75  46  75  51 /  50   0   0   0
GIF  72  45  74  50 /  50   0   0   0
SRQ  75  43  73  49 /  50   0   0   0
BKV  72  32  75  36 /  50   0   0   0
SPG  72  56  72  56 /  50   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     HIGH SURF ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-SARASOTA.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM EST THIS AFTERNOON
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER
     OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...24/COLSON
Hazardous weather outlook, Mar 4, 5:11 AM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
511 AM EST SUN MAR 4 2012

FLZ039-042-043-048>052-055>057-060>062-065-042300-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
511 AM EST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...HIGH WIND IMPACT...
NORTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS UP TO 40
MPH IN THE WAKE OF A COLD FRONT MOVING THROUGH THE REGION THIS
MORNING. THESE STRONG AND GUSTY WINDS WILL BLOW LOOSE OBJECTS
ABOUT AND WILL BUFFET HIGH PROFILE VEHICLES WHEN CROSSING ELEVATED
ROADWAYS SUCH AS CAUSEWAYS. THESE CONDITIONS WILL MAKE BOATING ON
THE INLAND LAKES AND WATERWAYS VERY DANGEROUS.

...RIP CURRENT IMPACT...
STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO GALE
FORCE WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE COAST
AND AREA BEACHES TODAY. THE STRONG WINDS WILL PRODUCE ROUGH
SURF AND LARGE BREAKING WAVES. PEOPLE VISITING THE BEACH SHOULD
STAY OUT OF THE HIGH SURF.

...WIND AND SEA IMPACT...
NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH GUSTS UP TO
GALE FORCE WILL HELP TO BUILDS SEAS INTO THE 6 TO 8 FOOT RANGE NEAR
SHORE AND 8 TO 10 FEET OFFSHORE TODAY THROUGH EARLY TONIGHT. THE
STRONG AND GUSTY WINDS AND ELEVATED SEAS WILL PRODUCE VERY
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. FISHERMEN
AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS INTO
THE GULF UNTIL CONDITIONS IMPROVE LATER TONIGHT AND MONDAY.

...FIRE WEATHER IMPACT...
A MUCH COOLER AND DRIER AIR MASS WILL MOVE INTO THE REGION TODAY
IN THE WAKE OF A COLD FRONT. THE DRIER AIR WILL ALLOW HUMIDITY
VALUES TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS TODAY. THESE
LOW HUMIDITY VALUES COMBINED WITH STRONG AND GUSTY WINDS WILL
PRODUCE INSTANTANEOUS RED FLAG CONDITIONS...AND A RED FLAG WARNING
IS IN EFFECT FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA
UNTIL 6 PM EST THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...FIRE WEATHER IMPACT...
VERY DRY AIR WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA
ON MONDAY AND THROUGH THE UPCOMING WEEK. THIS DRY AIR WILL AGAIN
SUPPORT LONG DURATIONS OF HUMIDITY VALUES LESS THAN 35 PERCENT
OVER THE REGION DURING MONDAY AND TUESDAY AFTERNOONS. WINDS SHOULD
BE MUCH LIGHTER BOTH DAYS...SO RED FLAG CONDITIONS ARE NOT
EXPECTED...BUT THE DRY AIR WILL KEEP THE FIRE WEATHER CONDITIONS
ELEVATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

In the hours before

Special weather statement, Mar 4, 3:30 AM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
330 AM EST SUN MAR 4 2012

FLZ039-042-048-049-040930-
LEVY-CITRUS-HERNANDO-PASCO-
330 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
LEVY...CITRUS...WESTERN HERNANDO AND CENTRAL PASCO COUNTIES FOR A
LINE OF FAST MOVING SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG
WIND GUSTS VALID UNTIL 430 AM EST...

AT 323 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF FAST MOVING SHOWERS AND A FEW THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM 14 MILES WEST OF INGLIS TO 38 MILES WEST OF
PORT RICHEY...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
CEDAR KEY TO 38 MILES WEST OF TARPON SPRINGS...MOVING EAST AT 30
MPH. THESE SHOWERS WILL AFFECT YANKEETOWN...OZELLO...CRYSTAL
RIVER...CRYSTAL RIVER AIRPORT...HERNANDO BEACH...BEVERLY HILLS
AND PORT RICHEY WITHIN THE NEXT HOUR. THESE SHOWERS WILL CONTAIN
VERY HEAVY DOWNPOURS...OCCASIONAL LIGHTNING AND STRONG GUSTY WINDS
UP TO 50 MPH.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2845 8268 2859 8267 2867 8270 2869 8268
      2871 8273 2877 8271 2878 8276 2887 8274
      2890 8270 2907 8283 2911 8282 2909 8253
      2904 8251 2906 8247 2898 8232 2820 8241
      2822 8283
TIME...MOT...LOC 0828Z 272DEG 25KT 2904 8285 2828 8332
Local storm report, Mar 4, 4:05 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
405 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     NON-TSTM WND DMG FANNING SPRINGS         29.58N 82.93W
03/04/2012                   LEVY               FL   EMERGENCY MNGR

            ONE TREE WAS DOWNED BY APPROXIMATELY 50 MPH WIND GUSTS IN
            SHOWERS. THE TREE FELL INTO A HOTEL AND CAUSED MINOR
            DAMAGE.

0332 AM     NON-TSTM WND DMG 1 N INGLIS              29.05N 82.66W
03/04/2012                   LEVY               FL   EMERGENCY MNGR

            ONE TREE WAS DOWNED BY APPROXIMATELY 50 MPH WIND GUSTS IN
            SHOWERS. THE TREE FELL INTO A MOBILE HOME.

&&

COLSON
Special weather statement, Mar 4, 4:27 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
427 AM EST SUN MAR 4 2012

FLZ049>051-055-041030-
PASCO-HILLSBOROUGH-PINELLAS-MANATEE-
427 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
MANATEE...PASCO...PINELLAS AND HILLSBOROUGH COUNTIES FOR A LINE OF
FAST MOVING SHOWER AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 530 AM EST...

AT 419 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF FAST MOVING SHOWERS WITH A FEW ISOLATED THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM HUDSON TO 44 MILES WEST OF
EGMONT KEY...OR ALONG A LINE EXTENDING FROM HUDSON TO 47 MILES WEST
OF FORT DESOTO PARK...MOVING EAST AT 40 MPH. THESE SHOWERS WILL
AFFECT HUDSON...BAYONET POINT...JASMINE ESTATES...NEW PORT
RICHEY...TARPON
SPRINGS...TAMPA...SAINT PETERSBURG...AND CLEARWATER.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER
OUTAGES. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A
SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2819 8283 2819 8282 2841 8272 2842 8214
      2742 8218 2741 8267 2754 8275 2789 8241
      2790 8242 2783 8247 2796 8256 2797 8264
      2798 8262 2800 8264 2763 8266 2757 8276
      2821 8286
TIME...MOT...LOC 0924Z 278DEG 36KT 2836 8264 2738 8339

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:21 AM ESTSpecial Marine WarningTBW39 min
Mar 4, 3:18 AM ESTSpecial Marine WarningTBW42 min
Mar 4, 3:30 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Pasco60 min
Mar 4, 4:10 AM ESTWind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter7 hr
Mar 4, 4:19 AM ESTHigh Surf AdvisoryTBWPinellas18 hr
Mar 4, 4:27 AM ESTSpecial Weather StatementTBWHillsborough, Manatee, Pasco, Pinellas63 min
Mar 4, 5:01 AM ESTSpecial Marine WarningTBW59 min
Mar 4, 5:46 AM ESTSpecial Weather StatementTBWHardee, Manatee, Polk59 min
Mar 4, 5:54 AM ESTSpecial Marine WarningTBW66 min
Mar 4, 11:03 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter7 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.